MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7121/65
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for right ventricular (rv) lead explant.Device interrogation revealed that the rv lead exhibited varying capture threshold, high pacing impedance, and oversensing noise.Fluoroscopy was performed, and no defects were observed.During the procedure, insulation damage was noted on the right atrial (ra) lead.Both leads were explanted and replaced with new ones.The patient was stable before, during, and after the procedure.
 
Additional Manufacturer Narrative
Only the distal portion of the lead was returned for analysis.The reported event of high impedance was not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.The reported events of inadequate capture and noise were confirmed.Further analysis was performed, and visual analysis noted two internal insulation abrasions under the superior vena cava shock coil breaching the ring electrode and the superior vena cava cable lumen with one of the ring electrode cables abraded and, in both locations, the inner cable lumen intact.The cause of the reported events was isolated to the exposure of the coil on the ring electrode cable.Visual examination also found an external insulation abrasion breaching the sheath only with intact silicone insulation beneath consistent with friction to another device or patient anatomy located at the distal region of the lead.All other damages noted are consistent with procedural damage.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24849153
Report Number2017865-2026-07357
Device Sequence Number9047350
Product Code LWS
UDI-Device Identifier05414734502122
UDI-Public(01)05414734502122(10)2142861(17)110131
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number7121/65
Device Lot Number0002142861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNIFY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale